View Full Version : Symptoms of too-high dosage?


fabulosity
01-29-14, 01:10 AM
I have been on Straterra for 12-13 years- 2 at 120 mg, then lowered to 100 about 10 years ago. It's been amazing and the perfect fit for me as a medication, but recently I've been suffering from a severe mental fog and inability to function- Better than it would be if I were off the medication completely, but still pretty bad.

Does anyone here have experiences with what it feels like to be on too high of a dosage of Straterra? What side effects did you have?

I'm going to see my medication doctor tomorrow, so we'll see what he says, but I'm not sure if this is something common or just a weird occurrence for it to cause these issues so suddenly.

ellinas66
02-04-14, 09:36 PM
Fabulosity, I have been on Strattera for about a month and a half. I started at 25 mg, then 40 mg, then 60 mg and made it to the recommended dose of 80 mg (about 4 days on each dose). I stayed at 80 mg and it has been a successful medicine for me. After a week or so it stopped being as effective so I switched it up to 100 mg. It started to work again but has now weakened once more. I am waiting to complete a couple of months on this med before I begin experimenting by adding 10 mg each week to reach the optimal dosage for my body. I am a big guy, about 250 lbs.

I am no expert obviously but it seems to me that you might need to experiment by raising your dosage rather than lowering. Isn't the fog and inability to function a symptom of ADD? Hope this helps. Good luck.

Corina86
02-05-14, 07:24 AM
I've never been on Strattera (yet), but I just wanted to say I like your username :)